# SDR ALGA082886

- Difficulty date: January 7, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N697AL
- Make and model: Bell 407
- Aircraft serial: 53374
- Aircraft time: 2,456 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Shaft
- Part number: 406040516101
- Part serial: AFS1564
- Condition: Worn
- Location: Freewheel Unit
- Part time: 2,457 hours
- Component: Freewheel Unit
- Component part number: 406040500123
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2500 HR OVERHAUL OF FREEWHEEL UNIT. FOUND INPUT DRIVE SPLINES WORN BELOW LIMITS.
